Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 28, NWS Louisville, KY

April 2, 20255 counties in Indiana

NWS Louisville, KY issued this tornado warning at Apr 2, 2025, 11:18 PM EDT for 5 counties in Indiana. It was in force for 27 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 11:18 PM EDT (03:18 UTC)
Expired
Apr 2, 2025, 11:45 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Scott County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:20 PM EDTTORNADO3 E Organ Springs, INAn EF2 tornado, with peak winds of 115 mph, was on the ground for 15.8 miles and 13 minutes. Maximum path width was 600 yards. Refer to the Public Information Statement just issued for more details on this tornado.
Apr 2, 11:23 PM EDTTSTM WND DMG3 W New Pekin, INMultiple trees down across roadway, damage to house.
Apr 2, 11:26 PM EDTTSTM WND DMG1 W Farabee, INCorrects previous tstm wnd dmg report from 1 W Farabee. Power lines down along Farabee Rd near Pekin, IN. New time from radar.
Apr 2, 11:30 PM EDTTSTM WND DMG3 Ene South Boston, INHome damaged on Garrison Hollow Road.
Apr 2, 11:38 PM EDTTSTM WND DMG2 Nnw Bunker Hill, INNumerous trees snapped, substantial damage to a barn.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:22 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WFUS53 KLMK 030318
TORLMK
INC019-043-061-143-175-030345-
/O.NEW.KLMK.TO.W.0028.250403T0318Z-250403T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1118 PM EDT Wed Apr 2 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  North central Harrison County in south central Indiana...
  Northwestern Clark County in south central Indiana...
  Northwestern Floyd County in south central Indiana...
  Scott County in south central Indiana...
  Washington County in south central Indiana...

* Until 1145 PM EDT.

* At 1118 PM EDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located 13
  miles south of Salem, moving northeast at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Scottsburg around 1140 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Campbellsburg, Smedley, Shorts Corner, Bradford, Livonia, Fairdale,
Pumpkin Center, Austin, Rosebud, and New Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3883 8571 3852 8558 3828 8621 3867 8631
      3873 8631 3874 8629 3877 8628 3878 8618
      3876 8613 3878 8609 3876 8603 3877 8598
      3875 8598 3876 8596 3875 8590 3873 8589
      3873 8587 3878 8580 3881 8579
TIME...MOT...LOC 0318Z 235DEG 62KT 3842 8616 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
2 follow-up statements
365 
WWUS53 KLMK 030329
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1129 PM EDT Wed Apr 2 2025

INC043-061-030338-
/O.CAN.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Harrison IN-Floyd IN-
1129 PM EDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTH CENTRAL HARRISON AND NORTHWESTERN
FLOYD COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana.

&&

LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
      3840 8589 3842 8602 3878 8618 3876 8613
      3878 8609 3876 8603 3877 8599 3875 8598
      3876 8596 3875 8590 3873 8589 3873 8587
      3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0328Z 235DEG 62KT 3852 8597 

$$

INC019-143-175-030345-
/O.CON.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Clark IN-Scott IN-Washington IN-
1129 PM EDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR
NORTHWESTERN CLARK...SCOTT AND EASTERN WASHINGTON COUNTIES...

At 1128 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 8 miles
southeast of Salem, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Scottsburg around 1135 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Henryville, Starlight, Martinsburg, South Boston, Pumpkin Center,
Austin, New Liberty, Harristown, Little York, and New Philadelphia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
      3840 8589 3842 8602 3878 8618 3876 8613
      3878 8609 3876 8603 3877 8599 3875 8598
      3876 8596 3875 8590 3873 8589 3873 8587
      3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0328Z 235DEG 62KT 3852 8597 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
078 
WWUS53 KLMK 030346
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1146 PM EDT Wed Apr 2 2025

INC019-143-175-030356-
/O.EXP.KLMK.TO.W.0028.000000T0000Z-250403T0345Z/
Clark IN-Scott IN-Washington IN-
1146 PM EDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHWESTERN CLARK...SCOTT AND EASTERN
WASHINGTON COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3876 8568 3874 8568 3874 8567 3852 8558
      3840 8589 3842 8602 3878 8618 3876 8613
      3878 8609 3876 8603 3877 8599 3875 8598
      3876 8596 3875 8590 3873 8589 3873 8587
      3878 8580 3881 8579 3883 8571
TIME...MOT...LOC 0346Z 235DEG 62KT 3868 8568 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 10:57 PM EDT, 21 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT * LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND, WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS WEEK AND INTO THE WEEKEND.
Area forecast discussion, Apr 2, 10:57 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1057 PM EDT Wed Apr 2 2025

.KEY MESSAGES...

* SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT

* LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND,
  WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS
  WEEK AND INTO THE WEEKEND.

&&

.MESOSCALE...
Issued at 1056 PM EDT Wed Apr 2 2025

Mature QLCS continues to push into the middle Ohio Valley.
Impressive bowing structures have developed with strong RIJs and
bookend vortices. Several strong circulations have developed in
areas of curling segments, cell mergers, and reflectivity tags,
leading to tornado warnings and reports of tornadoes and damage.
Tops have cooled over the last few hours as the convection continues
to deepen.

North domain of WoFS shows high probabilities of tornado activity
between now and 2am EDT along and northwest of a line from Hartford
to New Albany to Madison. Mesoanalysis shows tongue of SBCAPE ahead
of the storms co-located with eSRH of 500-700 m2/s2 and a 70kt 850mb
jet.

This line of powerful storms will continue to be capable of damaging
wind gusts and occasional tornadoes. The tornadoes will likely be
rain-wrapped, and of course will be occurring in the dark of night,
making this set-up especially dangerous.

Issued at 915 PM EDT Wed Apr 2 2025

Supercells this evening have moved from middle Tennessee into
southern Indiana but as the sun has set and CIN has increased the
storms have struggled under weak capping. A storm that slipped into
Simpson County developed an impressive wall cloud, but high LCLs may
have discouraged tornadogenesis.

Attention now turns to the approaching squall line extending from
Indiana to Arkansas. Those high LCLs have been lowering along and
just ahead of the line of storms. Low level jetting will increase
overhead this evening with increasing bulk shear. There is expected
to be a narrow corridor of SBCAPE along/ahead of the line, and the
last few hours of SDF ACARS soundings have shown increasingly
favorable hodograph traces and increasing low level SRH. The line is
expected to maintain good organization as it pushes east into the
middle Ohio Valley and attain bowing structures capable of enhanced
intense wind gusts, especially across southern Indiana and north
central Kentucky. Cell mergers continue to occur on the leading edge
of the line, and these cell mergers plus the expected bowing
segments will continue the tornado threat with eSRH around 400 m2/s2
possible. The most favorable synoptic set-up for tornado activity
appears to be over the southern half of Kentucky, but tornadoes will
be possible anywhere along the length of the QLCS.

Torrential downpours can also be expected with the line. Upstream
precipitable water values along the line have increased over the
course of the evening from 1.50" to 2". Values around 1.50-1.75" are
expected to continue as the line moves into the region. The line
should push through the region fairly cleanly, and models have
backed off some on laying the line out east-west, which is good for
reducing the likelihood of flooding. Nevertheless, flooding chances
will increase at least slightly between midnight and dawn,
especially over eastern and southern parts of central Kentucky.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 316 PM EDT Wed Apr 2 2025

****SIGNIFICANT SEVERE STORM THREAT THIS EVENING****

An occluded 988mb low pressure system is centered over IA as of
02/18Z with a warm front extending west through IL/IN/OH and a cold
front extending SW into TX. Current conditions attest to our area
being well situated within the warm sector as KY Mesonet shows
current temps in the upper 70s to low 80s and dew points in the low
to mid 60s. Strong LLJ is also evident on area radar VWPs with 65KT
noted at 6kft. Strong southerly winds will continue through the
afternoon with gusts in the 40 to 50 mph range possible. In fact,
peak winds of 52 mph have already been measured by KY Mesonet in
Nicholas and Clark counties, KY. With that said, the Wind Advisory
will continue through 03/05Z as planned.

Ahead of the main line of storms, some showers will likely push
through the area. ACARS soundings out SDF show a rather impressive
subsidence inversion at around 800mb, which will likely cap any
convective growth and thus limit any severe hazards this afternoon.

The line of strong to severe thunderstorms is currently advancing
across AR/MO and is expected to reach our westernmost counties by as
early as 7PM EDT this evening. Ample kinematic energy and
instability will result in an especially ripe environment for severe
weather, with all hazards in play: damaging winds, large hail, flash
flooding, and tornadoes. The severe threat should diminish as the
line pushes east of the I-65 corridor, and is expected to become
mostly non-severe by 03/08Z. The line is forecast to slow down once
entering the OH Valley with the frontal boundary eventually stalling
somewhere over central KY. At this point, the stalled boundary will
serve as the focus for continued rainfall as we transition from a
severe threat to more of a flood threat as embedded convection
trains along the boundary.

Hyetal pattern continues throughout Thursday as the stalled boundary
anchors over central KY. Light rain is expected for most of the area
with moderate rain possible at times. The flood threat will continue
as soils saturate and rivers become full. The ongoing Flood Watch
will continue as planned.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 PM EDT Wed Apr 2 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

Thursday Night and Friday...

Quasi-stationary boundary over central KY and southern IN will be
the main focus for our active weather Thursday night into Friday.
LLJ coming up from the south will help to enhance lift along and
north of the boundary. This will provide good moisture transport
increasing PWAT values between 1.50-1.75" along and just south of
the boundary through central KY into southern IN. Significant heavy
rainfall will be the main threat leading to significant flash
flooding across our area, especially where the heaviest corridor of
rain occurs. Forecast rainfall amounts range from between 1-2.5" in
the heaviest precipitation corridor, which currently looks to be
along and north of the Parkways into northern KY and southern IN but
will be dependent on where the boundary sets up. Model soundings
continue to show a limited severe threat with most convection being
mainly elevated. Even with this, any training elevated convection
could produce localized higher amounts of 3-4" of rainfall.

Rainfall and rain amounts will be determined by placement of the
meandering sfc boundary over the region. There is growing guidance
that the boundary will start to lift northward into central IN late
Friday into early Saturday as mid-level ridging increases over the
area. This may give us a slight break from the heavy rain with just
some scattered showers and storms mainly across southern IN/northern
KY late Friday into early Saturday.

Saturday and Sunday...

During the day on Saturday, the upper trough to our west finally
gets picked up by a northern stream disturbance and begins to eject
off to the northeast. This will push the sfc boundary back to the
south and east as a cold front leading to one final push of strong
storms and heavy rainfall Saturday afternoon into Sunday morning,
with the sfc front finally crossing through the area on Sunday.
Ahead of the front, moisture indices like PW and IVT once again
surge to near the maximum of climatology, with several more inches
of rain likely with this final wave. Rain should end from west to
east during the day on Sunday, with cooler air rushing in for the
end of the weekend and the start of next week.

Early Next Week...

Much quieter weather is expected during at least the first half of
next week, with a much-needed reprieve from heavy rainfall and
severe storm chances. The upper flow pattern over North America will
be rather amplified, but will take on an inverse phase with deep
ridging out west and troughing across the east. This should place
our region within a NW flow regime aloft, and sfc high pressure will
gradually sink into the region by the middle of next week. This flow
regime will be supportive of cold and dry air advection, with
ensemble mean PW and temperatures below climatological normals.
Light precipitation from transient clipper systems can't be ruled
out, and we'll have to watch for potential frost/freeze conditions;
nevertheless, this pattern shift will support a much calmer period
of weather.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 652 PM EDT Wed Apr 2 2025

Initially VFR conditions will deteriorate quickly later this evening
as a line of strong to severe storms moves through the area. Will
carry mention of very gusty TS with TEMPO to cover IFR (or even
LIFR) vis in the heaviest rain, starting around 01Z at HNB, 03Z at
SDF, and 05Z at the other sites. Rain will continue behind the
convective line, possibly for quite some time into Thursday. As the
front hangs up we will hold onto MVFR cigs below 2000 feet, if not
briefly IFR. Only exception is HNB where the boundary might push far
enough south to provide a break.

Initial wind gusts around 30 kt from the south will ease ever so
slightly this evening, but storms could produce near-severe gusts
tonight.  Winds less than 10 kt on Thursday with a veering from WSW
to north in the late afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
     Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     INZ076>079-083-084-089>092.
     Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

MESOSCALE...13
SHORT TERM...CG
LONG TERM...BTN
AVIATION...RAS
Hazardous weather outlook, Apr 2, 3:20 PM EDT, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
320 PM EDT Wed Apr 2 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/
THURSDAY...
...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

Strong non-thunderstorm winds are expected today, with gusts of 40
to 50 mph expected.

Severe storms are expected this evening through most of the overnight.
Damaging winds, tornadoes, and hail are expected. Strong tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and strong storms are expected to continue from Thursday
into the weekend. There is considerable concern for a high-impact,
major rainfall and flooding event across the lower Ohio and Tennessee
Valleys from Wednesday night through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SW at 40 to 50 MPH

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CG/BTN

In the hours before

Local storm report, Apr 2, 9:51 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
951 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Non-Tstm Wnd Dmg Saint Matthews          38.25N 85.64W
04/02/2025                   Jefferson          KY   Public

            Trees down and blocking the street.

&&

AR/SMR
Local storm report, Apr 2, 9:54 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
954 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Non-Tstm Wnd Dmg 2 NNE Okolona           38.17N 85.68W
04/02/2025                   Jefferson          KY   Public

            Wires down.

&&

AR/SMR
Local storm report, Apr 2, 10:17 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1017 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     Non-Tstm Wnd Gst Louisville Int'l Airpor 38.17N 85.74W
04/02/2025  M51 MPH          Jefferson          KY   ASOS

0939 PM     Non-Tstm Wnd Gst 2 N Johnsburg           38.25N 86.95W
04/02/2025  M52 MPH          Dubois             IN   ASOS

            45 kt peak wind at Huntingburg Airport
            (KHNB).

&&
Local storm report, Apr 2, 10:22 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1022 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Non-Tstm Wnd Gst 2 S Westport            38.46N 85.47W
04/02/2025  M50 MPH          Oldham             KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 2 S Westport. Recorded at Kentucky
            Mesonet site.

0825 PM     Non-Tstm Wnd Gst 3 WSW Leitchfield       37.46N 86.34W
04/02/2025  M50 MPH          Grayson            KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 WSW Leitchfield. Recorded at Kentucky
            Mesonet site.

0840 PM     Non-Tstm Wnd Gst 1 SSW Hardinsburg       37.76N 86.46W
04/02/2025  M57 MPH          Breckinridge       KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 1 SSW Hardinsburg. Recorded at Kentucky
            Mesonet.

0855 PM     Non-Tstm Wnd Gst 3 WNW Ekron             37.95N 86.22W
04/02/2025  E48 MPH          Meade              KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 WNW Ekron. Recorded at Kentucky
            Mesonet site.

0855 PM     Non-Tstm Wnd Gst 2 WNW Cecilia           37.68N 85.98W
04/02/2025  M55 MPH          Hardin             KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 2 WNW Cecilia. Recorded at Kentucky
            Mesonet site.

&&
Local storm report, Apr 2, 10:48 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1048 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     Tstm Wnd Gst     3 N Johnsburg           38.25N 86.95W
04/02/2025  M62 MPH          Dubois             IN   Public

            Huntingburg Airport reporting 62.1 mph wind
            gust.

&&

AR/SMR
Local storm report, Apr 2, 10:52 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1052 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     Tstm Wnd Gst     3 N Johnsburg           38.25N 86.95W
04/02/2025  M62 MPH          Dubois             IN   Public

            Corrects previous tstm wnd gst report from 3
            N Johnsburg. Huntingburg Airport reporting
            62.1 mph wind gust.

&&

AR/SMR

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:45 PM EDTTornado WarningLMKDubois45 min
Apr 2, 10:18 PM EDTTornado WarningLMKDubois, Perry27 min
Apr 2, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKCrawford, Dubois, Harrison, Orange, Perry, Washington41 min
Apr 2, 10:22 PM EDTTornado WarningLMKOrange23 min
Apr 2, 10:39 PM EDTTornado WarningLMKCrawford, Dubois, Orange, Perry36 min
Apr 2, 10:52 PM EDTTornado WarningLMKCrawford, Perry38 min
Apr 2, 10:58 PM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Perry and 1 more62 min
Apr 2, 10:58 PM EDTTornado WarningLMKPerry47 min
Apr 2, 11:29 PM EDTTornado WarningLMKCrawford, Harrison, Perry31 min
Apr 2, 11:31 PM EDTTornado WarningLMKHarrison, Perry29 min
Apr 2, 11:32 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Perry3 hr
Apr 2, 11:32 PM EDTTornado WarningLMKClark, Floyd, Harrison28 min
Apr 2, 11:39 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Jefferson, Scott51 min
Apr 2, 11:57 PM EDTTornado WarningLMKFloyd, Harrison33 min
Apr 3, 12:00 AM EDTTornado WarningLMKClark, Floyd, Jefferson30 min
Apr 3, 12:02 AM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry3 hr
Apr 3, 12:19 AM EDTAreal Flood AdvisoryLMKClark, Floyd, Washington5 hr
Apr 3, 11:57 AM EDTAreal Flood WarningLMKHarrison9 hr
Apr 3, 12:53 PM EDTRiver Flood WarningLMKPerry12 days
Apr 3, 12:53 PM EDTRiver Flood WarningLMKCrawford, Perry21 days

Nearby

Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.